| Catalog Number |
8065753057 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic console did not perform phacoemulsification during the cataract surgery.The patient impact was reported as unknown.The surgery completion status was not reported.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).